Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Automorphisms of free metabelian groups


Author: S. Bachmuth
Journal: Trans. Amer. Math. Soc. 118 (1965), 93-104
MSC: Primary 20.10
MathSciNet review: 0180597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180597-3
Article copyright: © Copyright 1965 American Mathematical Society